Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, I used benzoyl prrxoide on my skin and it was fine and then all of sudden I got dark red patchy marks. I tried calamine lotion and it did help but then dried it out and now it looks even redder. It's sore but feels more tight and dry and I don't know what to do 

15493149147843291706849116624981.jpg

Edited by Charlottef23

Share this post


Link to post
Share on other sites

Sounds like you have developed a sensitvity to benzoyl. I think it is pretty common and sometimes people develop it after having used it successfully before. Plus I think strengths of benzoyl in different products can vary so you might just have to stick to another topical medication. Salicylic? Sulfur?

Share this post


Link to post
Share on other sites

I agree with the first guy. You developed a sensitivity. Same thing happened to me. I used it for years then I got the same itchy redness and started using sulfur instead. I would recommend that.

Share this post


Link to post
Share on other sites
On 2/7/2019 at 5:54 PM, brundagebaby said:

 

 

11 minutes ago, Saggi4th said:

I agree with the first guy. You developed a sensitivity. Same thing happened to me. I used it for years then I got the same itchy redness and started using sulfur instead. I would recommend that.

Hi Saggi4th what sulfar product do you use? I've never used anything like that before? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×